Access count of this item: 2

Files in This Item:
File Description SizeFormat 
2019WR024872.pdf223.95 kBAdobe PDFView/Open
Title: Reply to comment by Kong et al. on “Appropriate Boundary Condition for Dupuit-Boussinesq Theory on the Steady Groundwater Flow in an Unconfined Sloping Aquifer With Uniform Recharge”
Authors: Wu, Ying-Hsin
Sayama, Takahiro
Nakakita, Eiichi
Author's alias: 吳, 映昕
佐山, 敬洋
中北, 英一
Issue Date: Apr-2019
Publisher: American Geophysical Union (AGU)
Journal title: Water Resources Research
Volume: 55
Issue: 4
Start page: 3597
End page: 3598
Abstract: The article aims to respond a comment made on our paper about appropriate boundary condition for the original Dupuit‐Boussinesq theory for two‐dimensional steady groundwater flow in an unconfined sloping aquifer with uniform rainfall recharge. To respond to the comments arguing the existence of lateral groundwater flows and negative groundwater table, clarifications are made for our analysis focusing on two‐dimensional groundwater flow without considering lateral effects by using the original and classical approximate theory.
Rights: An edited version of this paper was published by AGU. Copyright 2019 American Geophysical Union.
The full-text file will be made open to the public on 22 November 2019 in accordance with publisher's 'Terms and Conditions for Self-Archiving'.
URI: http://hdl.handle.net/2433/241687
DOI(Published Version): 10.1029/2019WR024872
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.